# SDR MASA2011042002457

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,945 hours, 15,824 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE DRAGGING IND 9 ON LANDING.   R&R NR 2 BRAKE METERING VALVE.
